MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF603A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2019 a patient required revision surgery due stiffness, event was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not necessary because the implant affected by this complaint has been manufactured prior to 2018.As a result, this implant is expired and can no longer be put on the market or implanted.The complaint history review found no other complaint recorded for this lot number.Moreover, the post market surveillance reviews have not identified any signals for similar issues that would have challenged the efficacy and safety of this product.A review of the labeling did not indicate any abnormalities.The nature of the complaint doesn¿t necessitate a drawing review.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6) 2012 ¿ (b)(6) 2022.During the review of the report, it was identified that on (b)(6) 2019 a patient required revision surgery due stiffness, event was not previously reported to the manufacturer.

Brand Name
TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DG 74MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17599448
Report Number3000931034-2023-00266
Device Sequence Number17983187
Product Code KWS
UDI-Device Identifier03700434022599
UDI-Public03700434022599
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF603A
Device Lot NumberAA4983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight64 KG